| Catalog Number |
THP-M |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/05/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a targeted excision procedure using the atherectomy th plus 6f and atherectomy fg02550 cutterdriver devices, the device tip detached and separated at the hinge pin.The device was found to be broken after removal during surgery.The procedure involved treatment of plaque in the mid left superficial femoral artery and peroneal artery, with moderate calcification and little tortuosity.The vessel was not pre-dilated but was post-dilated, and instructions for use were followed throughout the procedure.No patient symptoms or complications were associated with this event.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information the guidewire was found to be broken during the surgery, and the cause is unknown.The guidewire breakage was discovered after it was removed from the body.The surgery was completed after replacing the equipment and performing an intravascular volume reduction procedure.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.